MathSciNet Relay Station
MathSciNet bibliographic data
MR1027783 (91a:55004) 55N15 (55T99)
Hunton, John The Morava $K$-theories of wreath products. Math. Proc. Cambridge Philos. Soc. 107 (1990), no. 2, 309–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement